H. H. Bauschke and P. L. Combettes, Convex analysis and monotone operator theory in Hilbert spaces, Springer-Verlag, 2011. (4) (1999), 687-696.
 H. Barsam and A. R. Sattarzadeh, Hermite-Hadamard inequalities for uniformly convex functions and Its Applications in Means (In press).
 S. S. Dragomir and R. P. Agarwal, Two inequalities for dierentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 11(5) (1998),91-95.
 S. S. Dragomir, J. Pecaric and L. E. Persson, Some inequalities of Hadamard type, Soochow J. Math, 21 (1995), 335-341.
 E. K. Godunova and V. I. Levin, Inequalities for functions of a broad class that contains convex, monotone and some other forms of functions, Numer. Math. Math. Phys. 166 (1985), 138-142.
 U. S. Kirmaci and M. E. Ozdemir, On some inequalities for dierentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comput. 153 (2004), 361-368.
 M. Kunt, D. Karapnar, S. Turhan, and I. Iscan, The left Riemann-Liouville fractional Hermite-Hadamard type inequalities for convex functions, Math. Slovaca 69(4) (2019), 773-784.
 P. O. Olanipekun, A. A. Mogbademu and S. S. Dragomir, Hermite-Hadamard type inequalities for a new class of harmonically convex functions, Note Mat. 38 (1)(2018), 23-33.
 M. Z. Sarikaya and H. Yildirimon, Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals, Miskolc Math. Notes.17(2) (2017), 1049-1059.